# SDR SIMA20140217001

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,696 hours, 32,095 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140197
- Part serial: 1054
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN GOT BRAKE DEGRADED, ACFT FELT LIKE IT WAS SLIPPING ON TAXI LT BRAKE WEAKER THAN RT BRAKES.  I COULDN’T LOCK LT SIDE AT LOW SPEED BUT RT WOULD LOCK.  TROUBLE SHOT IAW EMB-145 FIM TASK 32-41-00-810-816-A FOR CMC MESSAGE, BRAKE WHEEL SPEED TRANSDUCER 3 FAIL.  R & R SPEED TRANSDUCER IAW EMB-145 AMM 32-41-03, OPERATIONS CHECKED GOOD.
